# SDR COMA2012031270018

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 19,593 hours, 13,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: SH670321723
- Condition: Corroded
- Location: Fuselage
- Part time: 19,593 hours, 13,727 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SILL PLATE FWD OF SERVICE DOOR CORRODED, FS 280 & FS 319.  REMOVED AND REPLACED RT SILL PLATE IAW SRM 51-42-06, 51-42-06 AND 51-42-21.
